# SDR AALA981139

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT 7H INOPERATIVE.  RECONNECTED EMERGENCY LIGHT CONNECTOR AT SEAT 7H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
